Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 72, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 8, 2006, 4:42 AM EDT for Barrow County, Walton County, Georgia. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2006, 4:42 AM EDT (08:42 UTC)
- Expired
- Apr 8, 2006, 5:15 AM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties Barrow County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 100 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 4:50 AM EDT | TSTM WND DMG | 4 Nw Monroe, GA | A FEW TREES DOWN OFF RIVER BLUFF ROAD AND TROY SMITH ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 3:10 AM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.7 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 401 J/kg
- Mixed-layer CIN
- -165 J/kg
- Mixed-layer LCL
- 1498 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 080842 SVRFFC GAC013-297-080915- /O.NEW.KFFC.SV.W.0072.060408T0842Z-060408T0915Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 442 AM EDT SAT APR 8 2006 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BARROW COUNTY IN NORTH CENTRAL GEORGIA WALTON COUNTY IN NORTH CENTRAL GEORGIA * UNTIL 515 AM EDT * AT 438 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM AUBURN TO LOGANVILLE...AND MOVING EAST AT 55 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINDER...STATHAM...RUSSELL...MONROE AND FORT YARGO STATE PARK. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3408 8381 3378 8398 3376 8357 3404 8355 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 3:48 AM EDT, 54 minutes earlier.
Area forecast discussion, Apr 8, 3:48 AM EDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 348 AM EDT SAT APR 8 2006 .SHORT TERM...(TODAY THROUGH MONDAY) NATURALLY OF IMMEDIATE CONCERN IS POTENT UPPER SYSTEM SET TO MOVE THROUGH THE SOUTHEAST UNITED STATES THROUGH THE DAY TODAY. AT AFD TIME...LINE OF SEVERE THUNDERSTORMS STRETCHED ACROSS THE DEEP SOUTH WAS SLOWLY MERGING INTO SQUALL LINE FROM THE SOUTHERN APPALACHIANS TO THE TEXAS/LOUISIANA BORDER. HOW THIS WILL EVOLVE OVER THE NEXT SEVERAL HOURS WILL REMAIN TO BE SEEN...ESPECIALLY GIVEN MODEL DIFFERENCES. THE GFS IS LADEN WITH CONVECTIVE FEEDBACK FOR THE FIRST PART OF THE SHORT TERM...WHILE THE NAM IS SLOWER WITH THE UPPER TROUGH AND SUBSEQUENTLY WITH THE SURFACE FRONT. THE GFS ALSO HAS A MUCH MORE SIGNIFICANT AMOUNT OF QPF. HOWEVER... NATIONAL GUIDANCE SUGGEST THAT EVEN WITH THE CONVECTIVE FEEDBACK...THE GFS IS A REASONABLE SOLUTION...AND THUS DECIDED TO STICK WITH IT WITH MINOR ADJUSTMENTS. GFS PROGS THE STRONG LOW-LEVEL JET TO WEAKEN BELOW 50KTS AFTER 12Z THIS MORNING. ON ALL MODELS HOWEVER...ONE COULD ARGUE THAT WE ARE POSITIONED IN THE FAVORABLE RIGHT ENTRANCE REGION OF THE UPPER JET. THIS COMBINED WITH VERY STRONG PVA THROUGH THE DAY PROVIDES PLENTY OF UPPER DYNAMICS AND WHEN ADDED TO THE LIFT PROVIDED BY THE FRONT ITSELF SHOULD BE ENOUGH TO SUSTAIN CONVECTION THROUGH THE DAY. MOISTURE RECOVERY SHOULD CONTINUE THROUGH THE NIGHT WITH STRONG SOUTHERLY TO SOUTH-SOUTHWESTERLY WINDS BRINGING IN THE LOWER 60S DEWPOINTS. HOWEVER...INSTABILITY AND SHEAR VALUES ARE NOT NEARLY AS IMPRESSIVE AS THEY WERE YESTERDAY. CAPES REMAIN BELOW 1000 J/KG IN ALL BUT EXTREME SOUTHERN GEORGIA...OUT OF OUR CWA. LIS DO DROP TO -3C WHAT WITH THE COOLER AIR FILTERING IN ALOFT. BEST 0-6KM SHEAR IS DISPLACED NORTHWEST FROM THE BEST 0-1KM SHEAR. HOWEVER...HELICITIES ARE PROGGED TO STILL BE DECENT...IN THE 200 M2/S2 RANGE...SO THE CONCERN IS DEFINITELY STILL THERE THAT WE COULD GET SEVERE THUNDERSTORMS. RAINFALL-WISE...AT THIS TIME AM NOT THINKING THAT THERE WILL BE ENOUGH TRAINING TO WARRANT A FLOOD WATCH. INDIVIDUAL STORMS MAY CAUSE FLOODING PROBLEMS...BUT DUE TO UPPER PVA MOVING IN STORMS ARE NO LONGER PARALLELING THE MEAN WIND. THUNDER THREAT DIMINISHES AFTER SUNSET AS FRONT MOVES THROUGH. HIGH PRESSURE BUILDS IN UNDER NORTHWEST FLOW. MOSTLY CLEAR SKIES AND ALTHOUGH TEMPERATURES COOL BEHIND THE FRONT...THEY WILL SLOWLY RECOVER THROUGH THE END OF THE SHORT TERM. DEPENDING ON HOW QUICKLY FUEL MOISTURES DRY OUT...FIRE WEATHER MAY BE A CONCERN SUNDAY AFTERNOON...BUT WILL LEAVE THIS FOR LATER SHIFTS TO DECIDE. .LONG TERM...(MONDAY NIGHT THROUGH FRIDAY) GFS AND ECMWF SEEM TO BE IN ENOUGH AGREEMENT THAT I CANNOT ARGUE TOO MUCH AGAINST THE GFS. AFTER JUST A CURSORY GLANCE...THE UKMET SEEMS TO BE SLIGHTLY MORE IN AGREEMENT WITH THE ECMWF THAN THE GFS...WITH THE FORMER TWO HAVING SLIGHTLY HIGHER AMPLITUDES TOWARD THE MIDDLE OF THE WEEK THAN THE GFS. IN GENERAL...HIGH PRESSURE REMAINS THE DOMINANT FEATURE THROUGH THE EXTENDED. A WEAK SHORTWAVE MOVES THROUGH THE UPPER MIDWEST BY MIDWEEK...AND A DRY FRONT MOVES THROUGH OUR AREA BY WEDNESDAY. HAVE NOT INCLUDED POPS WITH THIS SYSTEM...BUT IT IS ENOUGH TO WARRANT AN INCREASE IN SKY COVER. LARGE HIGH PRESSURE BUILDS IN AGAIN OVER THE SOUTHEASTERN STATES FOR THE END OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 72 44 67 45 / 90 20 5 5 ATHENS 73 45 70 42 / 90 20 5 5 GAINESVILLE 69 45 68 43 / 90 20 5 5 ROME 74 41 74 40 / 90 10 5 5 COLUMBUS 76 50 74 47 / 90 20 5 5 MACON 76 49 70 41 / 90 30 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && TDP
Hazardous weather outlook, Apr 7, 6:15 PM EDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 615 PM EDT FRI APR 7 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081000- DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 615 PM EDT FRI APR 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT SCATTERED SEVERE THUNDERSTORMS POSSIBLE TONIGHT ACROSS NORTH GEORGIA. .SYNOPSIS... STRONG LOW PRESSURE WILL REMAIN TO THE WEST OF GEORGIA KEEPING THE REGION IN A WARM MOIST FLOW OF AIR. .PRIMARY HAZARDS... THE PRIMARY HAZARD WITH THE THUNDERSTORMS WILL BE LARGE HAIL...DAMAGING WINDS...CLOUD TO GROUND LIGHTNING AND ISOLATED TORNADOES. .DISCUSSION... MOISTURE WILL CONTINUE TO INCREASE OVER GEORGIA THIS EVENING. A LARGE AREA OF SHOWERS AND THUNDERSTORMS OVER MISSISSIPPI AND TENNESSEE WILL DRIFT SLOWLY TOWARD NORTH GEORGIA. AS THE THUNDERSTORMS DRIFT INTO NORTH GEORGIA THEY WILL BE ENCOUNTERING SLIGHTLY MORE STABLE AIR WITH CAPES RUNNING FROM 600 TO 1200 AND LIFTED INDICES OF MINUS 2 TO MINUS 4. WHILE THESE VALUES ARE NOT EXCESSIVE...THEY ARE SUFFICIENT TO PRODUCE SCATTERED SEVERE THUNDERSTORMS...MAINLY NORTH OF A LINE FROM CARROLLTON...TO ALPHARETTA...TO CLEVELAND. THE THUNDERSTORMS WILL MOVE INTO EXTREME NORTHWEST GEORGIA AFTER 10 PM...AND ACROSS THE NORTHEAST MOUNTAINS AND INTO THE NORTHERN SUBURBS OF ATLANTA TOWARD DAYBREAK SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY...WITH ISOLATED SEVERE STORMS POSSIBLE SATURDAY MORNING. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED FOR THE REST OF THE PERIOD AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD BE PREPARED FOR ACTIVATION TONIGHT. STAY ALERT FOR POSSIBLE WATCHES...WARNINGS AND STATEMENTS THAT MAY BE ISSUED.
In the hours before
Special weather statement, Apr 8, 3:33 AM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 333 AM EDT SAT APR 8 2006 GAZ009-080800- 333 AM EDT SAT APR 8 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...PEA-SIZE HAIL AND 40 TO 50 MPH WINDS IN TOWNS COUNTY UNTIL 400 AM EDT... ...SIGNIFICANT WEATHER ALERT FOR IN TOWNS COUNTY UNTIL 400 AM EDT... AT 333 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTH OF YOUNG HARRIS...MOVING EAST AT 50 MPH. SMALL HAIL AND WIND GUSTS TO NEAR 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CENTRAL AND SOUTHERN TOWNS COUNTY. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 8, 3:37 AM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 337 AM EDT SAT APR 8 2006 GAZ016-080745- 337 AM EDT SAT APR 8 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...PEA-SIZE HAIL AND 40 TO 50 MPH WINDS IN WHITE COUNTY UNTIL 345 AM EDT... ...SIGNIFICANT WEATHER ALERT FOR IN WHITE COUNTY UNTIL 345 AM EDT... AT 337 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF ROBERTSTOWN...MOVING EAST AT 50 MPH. SMALL HAIL AND WIND GUSTS TO NEAR 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS NORTHERN WHITE COUNTY. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 8, 4:04 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 404 AM EDT SAT APR 8 2006 GAZ042-043-080830- 404 AM EDT SAT APR 8 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...PEA-SIZE HAIL AND 45 MPH WINDS IN CARROLL AND DOUGLAS COUNTIES UNTIL 430 AM EDT... AT 404 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS OVER NORTHEAST CARROLL COUNTY AND MOVING EAST AT 55 MPH. SMALL HAIL AND WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS EASTERN CARROLL AND CENTRAL DOUGLAS COUNTIES. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 8, 4:16 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 AM EDT SAT APR 08 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM HAIL DALTON 34.77N 84.98W
04/08/2006 E0.88 INCH WHITFIELD GA PUBLIC
0205 AM HAIL DALTON 34.77N 84.98W
04/08/2006 E1.00 INCH WHITFIELD GA PUBLIC
0215 AM TSTM WND GST ETON 34.82N 84.76W
04/08/2006 E60.00 MPH MURRAY GA AMATEUR RADIO
0230 AM HAIL ARMUCHEE 34.39N 85.18W
04/08/2006 E1.00 INCH FLOYD GA EMERGENCY MNGR
0245 AM HAIL CALHOUN 34.49N 84.94W
04/08/2006 E0.88 INCH GORDON GA PUBLIC
0300 AM TSTM WND DMG CARTECAY 34.63N 84.38W
04/08/2006 GILMER GA EMERGENCY MNGR
TREES SNAPPED ALONG RACKLEY ROAD. ALSO...QUARTER SIZE
HAIL.
0305 AM HAIL CARTECAY 34.63N 84.38W
04/08/2006 E0.88 INCH GILMER GA PUBLIC
0340 AM TSTM WND DMG CEDARTOWN 34.02N 85.26W
04/08/2006 POLK GA EMERGENCY MNGR
POSSIBLE TORNADO. TRAILERS DAMAGED OFF YOUNG FARMS ROAD
IN EAST PART OF CEDARTOWN. HOME DAMAGED OFF ARAGON ROAD.
0348 AM HAIL ACWORTH 34.06N 84.68W
04/08/2006 E1.00 INCH COBB GA PUBLIC
0357 AM HAIL 4 SE CANTON 34.21N 84.44W
04/08/2006 E1.00 INCH CHEROKEE GA EMERGENCY MNGR
&&
TDPSpecial weather statement, Apr 8, 4:24 AM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 424 AM EDT SAT APR 8 2006 GAZ033-045-080900- 424 AM EDT SAT APR 8 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...PEA-SIZE HAIL AND 40 TO 50 MPH WINDS IN CENTRAL AND SOUTHERN FULTON AND CENTRAL DEKALB COUNTIES UNTIL 500 AM EDT... AT 424 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL FULTON COUNTY NEAR TURNER FIELD...AND MOVING EAST AT 55 MPH. SMALL HAIL AND WIND GUSTS OF 40 TO 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PORTIONS FULTON AND DAKALB COUNTIES. REMEBER...A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 8, 4:33 AM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 433 AM EDT SAT APR 8 2006 GAZ052-080900- 433 AM EDT SAT APR 8 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...PEA-SIZE HAIL AND 40 TO 50 MPH WINDS IN HEARD COUNTY UNTIL 500 AM EDT... AT 433 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR EPHESUS TO 9 MILES SOUTHWEST OF WARESVILLE...AND MOVING EAST AT 35 MPH. SMALL HAIL AND WIND GUSTS OF 40 TO 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS PORTIONS HEARD COUNTY. REMEMBER...A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 12:30 AM EDT | Severe Thunderstorm Warning | FFC | Dade | 45 min |
| Apr 8, 12:53 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker | 37 min |
| Apr 8, 1:08 AM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 37 min |
| Apr 8, 1:13 AM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 47 min |
| Apr 8, 1:58 AM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 32 min |
| Apr 8, 2:11 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 34 min |
| Apr 8, 2:23 AM EDT | Severe Thunderstorm Warning | FFC | Floyd, Gordon | 37 min |
| Apr 8, 2:45 AM EDT | Tornado Warning | FFC | Gordon | 15 min |
| Apr 8, 2:48 AM EDT | Tornado Warning | FFC | Gilmer, Pickens | 27 min |
| Apr 8, 3:12 AM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 33 min |
| Apr 8, 3:14 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Lumpkin, Union | 31 min |
| Apr 8, 3:17 AM EDT | Severe Thunderstorm Warning | FFC | Bartow | 43 min |
| Apr 8, 3:25 AM EDT | Severe Thunderstorm Warning | FFC | Haralson | 35 min |
| Apr 8, 3:28 AM EDT | Tornado Warning | FFC | Paulding, Polk | 32 min |
| Apr 8, 3:43 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Fulton | 47 min |
| Apr 8, 3:49 AM EDT | Tornado Warning | FFC | Bartow, Cherokee | 26 min |
| Apr 8, 4:03 AM EDT | Tornado Warning | FFC | Cobb, Fulton | 27 min |
| Apr 8, 4:06 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Pickens | 24 min |
| Apr 8, 4:15 AM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 45 min |
| Apr 8, 4:21 AM EDT | Severe Thunderstorm Warning | FFC | Hall, Lumpkin | 39 min |
| Apr 8, 4:39 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson | 51 min |
| Apr 8, 9:33 AM EDT | Flash Flood Warning | FFC | Harris | 3 hr |
| Apr 8, 11:10 AM EDT | Flash Flood Warning | FFC | Muscogee | 3 hr |
| Apr 8, 12:26 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Sumter, Webster | 34 min |
| Apr 8, 12:59 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Sumter | 31 min |
| Apr 8, 1:34 PM EDT | Severe Thunderstorm Warning | FFC | Pulaski, Wilcox | 26 min |
| Apr 8, 1:54 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge | 36 min |
| Apr 8, 2:16 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Telfair | 29 min |
| Apr 8, 2:21 PM EDT | Severe Thunderstorm Warning | FFC | Wheeler | 24 min |
| Apr 8, 2:33 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery | 27 min |
| Apr 8, 2:47 PM EDT | Tornado Warning | FFC | Montgomery, Wheeler | 28 min |
| Apr 8, 2:51 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 24 min |
| Apr 8, 2:58 PM EDT | Tornado Warning | FFC | Toombs | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.